"The Automorphism Group of a Shift of Subquadratic Growth" by Van Cyr and Bryna Kra
 

The Automorphism Group of a Shift of Subquadratic Growth

Publication Date

2016

Journal

Proceedings of the American Mathematical Society

Volume

144

Issue

2

First Page

613

Last Page

621

Department

Mathematics

DOI

10.1090/proc12719

This document is currently not available here.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 24
  • Usage
    • Abstract Views: 5
  • Captures
    • Readers: 4
see details

Share

COinS